Acta Mathematica

Restriction estimates using polynomial partitioning II

Larry Guth

Full-text: Open access

Abstract

We improve the estimates in the restriction problem in dimension $n \geqslant 4$. To do so, we establish a weak version of a $k$-linear restriction estimate for any $k$. The exponents in this weak $k$-linear estimate are sharp for all $k$ and $n$.

Article information

Source
Acta Math., Volume 221, Number 1 (2018), 81-142.

Dates
Received: 6 November 2017
Revised: 11 April 2018
First available in Project Euclid: 19 June 2019

Permanent link to this document
https://projecteuclid.org/euclid.acta/1560966802

Digital Object Identifier
doi:10.4310/ACTA.2018.v221.n1.a3

Mathematical Reviews number (MathSciNet)
MR3877019

Zentralblatt MATH identifier
06983625

Citation

Guth, Larry. Restriction estimates using polynomial partitioning II. Acta Math. 221 (2018), no. 1, 81--142. doi:10.4310/ACTA.2018.v221.n1.a3. https://projecteuclid.org/euclid.acta/1560966802


Export citation